Best Otc Antihistamine For Pet Allergies

A common cause for runny nose, itchy eyes and sneezing is allergy. Unfortunately, the most common over-the-counter treatments only make things worse. The best otc antihistamine is Benadryl .

When you are looking for the best over-the-counter (OTC) antihistamine, you will want to search for one that does not cause drowsiness.

Best Otc Antihistamine For Pet Allergies

Antihistamines are used to suppress the histamine response of the immune system. Histamines cause inflammation and can cause feelings of swelling and itching, as well as make existing symptoms worse.

The best over-the-counter antihistamine may be one that contains both an anti-inflammatory and a decongestant (the latter helps block histamine). Thus, if you want to treat a cold, researchers recommend using a nasal spray (such as Astelin or Flonase) or antihistamine tablets (such as Tavist).

List Of Best Otc Antihistamine For Pet Allergies

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count
Price : $12.79 ($0.04 / Count)
Features :

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,┬áitching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief

Additional Info :

Item Dimensions
Height 4.25 Inches
Width 2.03 Inches
Length 2 Inches
Weight 0.22 Pounds
Release Date 2017-07-28T00:00:01Z
PetArmor Antihistamine Allergy Relief for Dogs, 100 Tablets
Price : $5.99
Features :

  • SAME INGREDIENTS: These PETARMOR tablets contain the same active ingredient as BENADRYL Allergy ULTRATABS*.
  • AFFORDABLE AT-HOME TREATMENT: Skip the trip to the vet with PETARMOR’s Antihistamine tablets for dogs. The affordable at-home treatment.
  • PROVIDES TEMPORARY RELIEF: This skin health supplement for dogs treats sensitive itchy skin, insect bites, and stings.
  • EASY TO USE: These antihistamine tablets are simple and easy to use.
  • COST-SAVINGS: 100 PETARMOR tablets in each container, 25 mg each.

Additional Info :

Color White
Item Dimensions
Height 3.75 Inches
Width 3.5 Inches
Length 1.88 Inches
Weight 0.1 Pounds
Release Date 2022-06-27T00:00:01Z
Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, 60 mg 24 Count
Price : $13.49 ($0.56 / Count)
Features :

  • INCLUDES: One (1) 24-count pack of Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief
  • 12-HOUR RELIEF: Take up to two tablets per day for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 12-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies

Additional Info :

Color Allegra
Item Dimensions
Height 2.81 Inches
Width 1.25 Inches
Length 4.5 Inches
Release Date 2014-07-16T00:00:01Z
Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count
Price : $11.65 ($0.03 / Count)
Features :

  • ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
  • SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
  • NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over

Additional Info :

Item Dimensions
Height 3.94 Inches
Width 1.87 Inches
Length 1.87 Inches
Weight 0.011875 Pounds
Release Date 2017-07-28T00:00:01Z
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
Price : $14.16 ($0.04 / Count)
Features :

  • ACTIVE INGREDIENT: The active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,┬áitching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense all day allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Additional Info :

Item Dimensions
Height 4.25 Inches
Width 2 Inches
Length 2.03 Inches
Weight 0.22 Pounds

Leave a Comment

Your email address will not be published. Required fields are marked *

Scroll to Top